# SDR AC2R2016112901

- Difficulty date: November 21, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N639WW
- Make and model: Agusta AW139
- Aircraft serial: 41229
- Aircraft time: 5,949 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan
- Part number: 3G6320V03853
- Part serial: 00604
- Condition: Failed
- Location: Oil Cooler
- Part time: 3,789 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MGB OIL TEMP WARNING CAS MESSAGE CAME ON IN FLIGHT APPROX. 10 MINUTES AFTER TAKE OFF FROM OFFSHORE LOCATION. FOUND MGB OIL COOLER NOT ENGAGED TO MGB.  FOUND MGB OIL COOLER FAN SHAFT BEARING FAILED.  REPLACED OIL COOLER FAN AND OIL COOLER.
